Please use this identifier to cite or link to this item:
Title: Differential equations driven by fractional Brownian motion
Author: Nualart, David, 1951-
Rascanu, Aurel
Keywords: Equacions diferencials
Anàlisi estocàstica
Processos de moviment brownià
Differential equations
Stochastic analysis
Brownian motion processes
Issue Date: 2002
Publisher: Universitat de Barcelona
Abstract: A global existence and uniqueness result of the solution for multidimensional, time dependent, stochastic differential equations driven by a fractional Brownian motion with Hurst parameter H> is proved. It is shown, also, that the solution has finite moments. The result is based on a deterministic existence and uniqueness theorem whose proof uses a contraction principle and a priori estimates.
Note: Reproducció del document publicat a:
It is part of: Collectanea Mathematica, 2002, vol. 53, num. 1, p. 55-81
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Genètica, Microbiologia i Estadística)

Files in This Item:
File Description SizeFormat 
noidgcm05.pdf216.04 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.